Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Traces of blood in urine, urinating little black specs. Positive ANA, high CRP. Treatment?

i have been seeing two Dr s for awhile now my primary and a rheumatologist . I have regular blood and urine tests. Other then high sed and crp rates and a positive ana blood tests are perfect. Urine tests are always positive for blood. They always say nothing to worry about. I just realized that when I urinate the little black specs I see in the toilet are coming from me. Do you have any ideas as to what this could be. I am a 51 year old female. Thank you!! .
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  95
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Diabetologist 's  Response

In normal urine traces of blood should not be present. The presence of blood and increase in creatinine in repeated urine tests show that there is damage involving the kidney. It may be due to the autoimmune disease and the drug side effect.
In my opinion it is advisible to consult a nephrologist to evaluate the status of your kidney.
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor